Alert archive / Illinois / Flash Flood Warnings in 2005
Flash Flood Warning 1, NWS Chicago, IL
NWS Chicago, IL issued this flash flood warning at Jun 4, 2005, 5:35 PM CDT for Cook County, Will County, Illinois; Lake County, Indiana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2005, 5:35 PM CDT (22:35 UTC)
- Expired
- Jun 4, 2005, 8:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Chicago, IL
- Area
- Counties, with a storm outline in the text
Counties Cook County, IL, Will County, IL, Lake County, IN
The radar
The Chicago radar (KLOT), 50 km from the middle of the area, began a volume at 22:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.6 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 125 J/kg
- Mixed-layer CIN
- -212 J/kg
- Mixed-layer LCL
- 1014 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 168 m²/s²
- 0-3 km storm-relative helicity
- 139 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KLOT 042256 CCA FFWLOT ILC031-197-INC089-050130- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING...CORRECTION NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 535 PM CDT SAT JUN 4 2005 THE NATIONAL WEATHER SERVICE IN ROMEOVILLE HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTHEAST COOK COUNTY IN NORTHEAST ILLINOIS EASTERN WILL COUNTY IN NORTHEAST ILLINOIS NORTHERN HALF OF LAKE COUNTY IN NORTHWEST INDIANA * UNTIL 830 PM CDT * AT 531 PM CDT...THE PUBLIC REPORTED FLASH FLOODING FROM A THUNDERSTORM NEAR ST. JOHN...MOVING EAST AT 20 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GRIFFITH...CROWN POINT...MERRILLVILLE...GARY...HOBART...NEW CHICAGO AND LAKE STATION. ADDITIONAL RAINFALL AMOUNTS OF UP TO AN INCH IN LOCAL AREAS ARE POSSIBLE IN THE WARNED AREA. THE THUNDERSTORM NEAR ST JOHN IS MOVING EAST. TRAINED SPOTTERS AND FROM WILL COUNTY ILLINOIS HAVE REPORTED FLOODING OF NUMEROUS ROADS AND VERY HEAVY RAINFALL. IT WILL BE AT LEAST THREE HOURS BEFORE SOME ROADS AND LOW LYING AREAS DRAIN. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY. MOVE TO HIGHER GROUND. FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR CREEKS. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN ROMEOVILLE. LAT...LON 4132 8771 4130 8725 4161 8725 4165 8769 $$ WILSON
1 follow-up statement
000 WGUS73 KLOT 050017 FFSLOT FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 702 PM CDT SAT JUN 4 2005 ILC031-197-INC089-050130- COOK IL-WILL IL-LAKE IN- 702 PM CDT SAT JUN 4 2005 ...A FLASH FLOOD WARNING CONTINUES UNTIL 830 PM CDT FOR NORTHERN LAKE...EAST CENTRAL WILL AND SOUTHEASTERN COOK COUNTIES... AT 701 PM CDT...THE PUBLIC REPORTED A THUNDERSTORM PRODUCING HEAVY RAINFALL. THIS STORM WAS LOCATED NEAR MERRILLVILLE...MOVING EAST AT 15 MPH. ADDITIONAL RAINFALL AMOUNTS OF UP TO AN HALF OF INCH ARE STILL POSSIBLE IN THE WARNED AREA. SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS THE WARNED AREA THROUGH 830 PM. RAINFALL AMOUNTS HAVE BEEN UP TO THREE AND THREE QUARTERS OF AN INCH IN CRETE ILLINOIS. THERE ARE STILL REPORTS OF FLOODING ON SOME ROADS IN THE CRETE AREA. TWO AND ONE QUARTER INCHES OF RAIN FELL OVER DWYER INDIANA. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY. MOVE TO HIGHER GROUND. FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR CREEKS. LAT...LON 4132 8771 4130 8725 4161 8725 4165 8769 $$ WILSON
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this flash flood warning went out at Jun 4, 3:30 PM CDT, 2 hours 5 minutes earlier.
Area forecast discussion, Jun 4, 3:30 PM CDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 330 PM CDT SAT JUN 4 2005 .DISCUSSION FOR AFTERNOON ZONES/GRIDS... ONLY CHGS TO GOING FCST GENLY WITHIN FIRST 36 HRS. GOING FCST STILL LOOKS ON TRACK. HAVE ADJUSTED PRECIP MENTION FOR TNGT TO CONFORM TO CURRENT SATLT TRENDS. MAIN FOCUS IS ON BOUNDARY LEFT BY DEPARTING CONVECTION ASSD WITH VORT TAIL THAT SWEPT THRU EARLIER THIS AFTN. THIS BOUNDARY RUNS FROM NEAR GARY...SWWD THRU SRN COOK AND WILL CTYS...THEN WWD INTO NRN LIVINGSTON CTY. AMS QUITE UNSTABLE ALG/S OF THIS LN WITH TEMPS NR 90 AND DEW POINTS IN UPR 60S. VIS SATLT IMAGERY IS SHOWING RPD CONVECTIVE GROWTH ALG THIS BOUNDARY SO WILL MENTION TSTMS GENLY ALG AND E OF I-55 FOR THIS EVENING. NEW TSTMS EXPECTED TO FOCUS FURTHER W TNGT AND MAY SNEAK INTO WRN FA TWD MORNING BEFORE WEAKENING DURG MID-LATE MRNG. NEXT ROUND OF GENL COVG TSTMS STILL EXPECTED SUN AFTN-EVENING AS AMS BCMS VERY UNSTABLE AGN AND NXT S/WV LIFTS NEWD THRU UPR MIDWEST. LATEST NAM RUN SHOWS THIS SYS AND ASSD CDFNT MOVG THRU FA A LTL LATER THAN PREVIOUSLY FCST SO WILL KEEP TSTM MENTION THRU SUN EVENING. LTL CHG TO EXTENDED DUE TO SVR WX IN AREA DURG GRID PREP TIME. NONETHELESS...OVERALL TREND STILL LOOKS ON TRACK. MERZLOCK && .AVIATION... FOR 18Z TAFS...IMMEDIATE CONCERN IS BAND OF INTENSE THUNDERSTORMS COMING THROUGH NORTH CENTRAL ILLINOIS. THESE SHOULD PASS RFD IN THE NEXT HOUR AND ORD...DPA..MDW AROUND 19-20Z...AND GYY AN HOUR LATER. STORMS CAPABLE OF WIND GUSTS AROUND 50 KTS AND BRIEF IFR CONDITIONS. THIS BAND OF CONVECTION DEVELOPING IN MODERATELY UNSTABLE AMS WITH MU CAPE 2000-2500 AND MID LEVEL TROF SWINGING NE THROUGH AREA. SOUTH WINDS WITH SOME GUSTINESS. AFTER STORMS PASS...THE THREAT OF ANY WX IS SLIM UNTIL SUNDAY. ENOF MIXING TONIGHT THAT FOG SHOULD NOT BE A PROBLEM. WILL PUT A FEW HOURS OF MVFR VISIBILITY WITH HAZE AROUND DAYBREAK. MORE THUNDERSTORMS POSSIBLE SUNDAY MORNING AS PLAINS AFTIVITY MAKES ITS WAY EAST OVERNIGHT...BUT DUE TO UNCERTAINTY WILL LEAVE OUT FOR NOW. && ALLSOPP .LOT...WATCHES/WARNINGS/ADVISORIES... .IL...NONE. .IN...NONE. .LK MI...NONE.
Hazardous weather outlook, Jun 4, 11:00 AM CDT, 6 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 1100 AM CDT SAT JUN 4 2005 ILZ003>006-008-010>014-019>022-023-032-033-039-INZ001-002-010-011- 019-051100- WINNEBAGO-BOONE-MCHENRY-LAKE IL-OGLE-LEE-DE KALB-KANE-DU PAGE-COOK- LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-IROQUOIS-FORD- LAKE IN-PORTER-NEWTON-JASPER-BENTON- 1100 AM CDT SAT JUN 4 2005 THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST ILLINOIS...AND NORTHWEST INDIANA. .DAY ONE... THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE ILLINOIS PORTION OF THE OUTLOOK AREA THIS AFTERNOON AND EVENING. A LINE OF THUNDERSTORMS OVER NORTHWEST AND WEST CENTRAL ILLINOIS HAS UNDERGONE SOME WEAKENING DURING THE MORNING HOURS...BUT IS EXPECTED TO REGENERATE BY EARLY AFTERNOON AS IT MOVES INTO INCREASINGLY UNSTABLE AIR OVER NORTHERN AND CENTRAL ILLINOIS. SOME OF THESE STORMS MAY REACH SEVERE LIMITS...WITH HAIL AND BRIEF DAMAGING WIND GUSTS THE MAIN THREATS. STORMS ARE EXPECTED TO MOVE INTO THE AREA ALONG AND WEST OF INTERSTATE 39 BY 100 PM...AND REACH THE CHICAGO...JOLIET...KANKAKEE AND PAXTON AREAS BY 300 PM CDT. ACTIVITY WILL THEN SPREAD INTO NORTHWEST INDIANA LATE THIS AFTERNOON. .DAYS TWO THROUGH SEVEN... SUNDAY THROUGH FRIDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE OUTLOOK AREA SUNDAY AND SUNDAY NIGHT. SEVERE THUNDERSTORMS WILL BE MOST LIKELY DURING THE AFTERNOON AND EVENING HOURS...AS A COLD FRONT MOVES INTO A VERY WARM...MOIST AND UNSTABLE ENVIRONMENT ACROSS ILLINOIS AND INDIANA. LARGE HAIL AND DAMAGING WINDS ARE ANTICIPATED TO BE THE MAIN SEVERE WEATHER THREATS. THUNDERSTORMS ARE EXPECTED TO COME TO AN END FROM WEST TO EAST SUNDAY NIGHT AS THE COLD FRONT MOVES ACROSS THE OUTLOOK AREA. THERE IS ANOTHER CHANCE OF THUNDERSTORMS TUESDAY NIGHT INTO THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON...AND AGAIN SUNDAY AND SUNDAY EVENING. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO (LOWER CASE) LMZ740>745-766-051100- WINTHROP HARBOR IL TO MICHIGAN CITY IN- LAKE MICHIGAN- 1100 AM CDT SAT JUN 4 2005 THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS AND INDIANA WATERS OF LAKE MICHIGAN. .DAY ONE... THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE ILLINOIS PORTION OF THE OUTLOOK AREA THIS AFTERNOON AND EVENING. A LINE OF THUNDERSTORMS OVER NORTHWEST AND WEST CENTRAL ILLINOIS HAS UNDERGONE SOME WEAKENING DURING THE MORNING HOURS...BUT IS EXPECTED TO REGENERATE BY EARLY AFTERNOON AS IT MOVES INTO INCREASINGLY UNSTABLE AIR OVER NORTHERN AND CENTRAL ILLINOIS. SOME OF THESE STORMS MAY CONTAIN HAIL AND BRIEF WIND GUSTS IN EXCESS OF 34 KNOTS. STORMS ARE EXPECTED TO REACH THE ILLINOIS SHORE OF LAKE MICHIGAN AROUND 300 PM CDT. ACTIVITY WILL THEN SPREAD ACROSS THE REMAINDER OF SOUTHERN LAKE MICHIGAN LATE THIS AFTERNOON. .DAYS TWO THROUGH SEVEN... SUNDAY THROUGH FRIDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SUNDAY AND SUNDAY NIGHT. SEVERE THUNDERSTORMS WILL BE MOST LIKELY DURING THE LATE AFTERNOON AND EARLY EVENING HOURS...WITH DAMAGING WINDS AND LARGE HAIL ANTICIPATED TO BE THE MAIN SEVERE WEATHER THREATS. THUNDERSTORMS ARE EXPECTED TO COME TO AN END FROM WEST TO EAST SUNDAY NIGHT AS A COLD FRONT MOVES THROUGH THE AREA. THERE IS ANOTHER CHANCE OF THUNDERSTORMS TUESDAY NIGHT INTO THURSDAY. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO (LOWER CASE) MERZLOCK
In the hours before
Local storm report, Jun 4, 12:45 PM CDT, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1245 PM CDT SAT JUN 04 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM TSTM WND DMG LOSTANT 41.14N 89.06W
06/04/2005 LA SALLE IL TRAINED SPOTTER
SEMI-TRUCK BLOWN OVER ON I-39.
&&
WENSpecial weather statement, Jun 4, 2:54 PM CDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 254 PM CDT SAT JUN 4 2005 ILZ003>006-008-010>014-019>023-032-033-039-LMZ740>743-042015- WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-BOONE- COOK-DE KALB-DU PAGE-FORD-GRUNDY-IROQUOIS-KANE-KANKAKEE-KENDALL- LA SALLE-LAKE-LEE-LIVINGSTON-MCHENRY-OGLE-WILL-WINNEBAGO- 254 PM CDT SAT JUN 4 2005 ...SEVERE THUNDERSTORM WATCH CANCELLATION... THE NATIONAL WEATHER SERVICE IN CHICAGO HAS CANCELED SEVERE THUNDERSTORM WATCH NUMBER 389. THE LINE OF THUNDERSTORMS THAT PROMPTED THE WATCH HAS MOVED OUT OF THE AREA. THE ATMOPSHERE HAS BEEN STABILIZED BY RAIN-COOLED AIR AND ADDITIONAL THUNDERSTORM DEVELOPMENT IS NOT EXPECTED THE REMAINDER OF THIS AFTERNOON OR THIS EVENING. MERZLOCK
Local storm report, Jun 4, 3:08 PM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
308 PM CDT SAT JUN 04 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM TSTM WND DMG 4 NNE GRAND RIDGE 41.29N 88.80W
06/04/2005 LA SALLE IL EMERGENCY MNGR
CHIMNEY AND SIDING OFF A HOUSE. POWER POLES DOWN
0135 PM TSTM WND DMG MORRIS 41.37N 88.43W
06/04/2005 GRUNDY IL EMERGENCY MNGR
TREE DOWN ON GUN CLUB ROAD.
0220 PM TSTM WND DMG ARLINGTON HEIGHTS 42.09N 87.98W
06/04/2005 COOK IL EMERGENCY MNGR
TREE LIMBS DOWN.
0230 PM TSTM WND DMG CHICAGO 41.88N 87.63W
06/04/2005 COOK IL EMERGENCY MNGR
TREES ON BUILDINGS AT 4700 BLOCK OF FRANSISCO AT 1400
NORTH KOSTNER FROM THE CHICAGO FIRE DEPARTMENT
0235 PM TSTM WND DMG EVANSTON 42.05N 87.69W
06/04/2005 COOK IL EMERGENCY MNGR
KEENEY AND SHERIDAN ROAD. LARGE TREE ACROSS ROADS
0253 PM TSTM WND DMG EVANSTON 42.05N 87.69W
06/04/2005 COOK IL TRAINED SPOTTER
300 BLOCK OF SOUTH BOULEVARD. LARGE TREE BLOCKING THE
ROAD.
0253 PM TSTM WND DMG DES PLAINES 42.03N 87.90W
06/04/2005 COOK IL EMERGENCY MNGR
FLOODING AND TREES DOWN AT RIVER AND GOLF ROAD. VIADUCT
ON NORTHWEST HIGHWAY FLOODED.
&&
BWILSONLocal storm report, Jun 4, 3:14 PM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
314 PM CDT SAT JUN 04 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM TSTM WND DMG LOSTANT 41.14N 89.06W
06/04/2005 LA SALLE IL TRAINED SPOTTER
SEMI-TRUCK BLOWN OVER ON I-39.
0130 PM TSTM WND DMG 4 NNE GRAND RIDGE 41.29N 88.80W
06/04/2005 LA SALLE IL EMERGENCY MNGR
CHIMNEY AND SIDING OFF A HOUSE. POWER POLES DOWN
0135 PM TSTM WND DMG MORRIS 41.37N 88.43W
06/04/2005 GRUNDY IL EMERGENCY MNGR
TREE DOWN ON GUN CLUB ROAD.
0220 PM TSTM WND DMG ARLINGTON HEIGHTS 42.09N 87.98W
06/04/2005 COOK IL EMERGENCY MNGR
TREE LIMBS DOWN.
0230 PM TSTM WND DMG CHICAGO 41.88N 87.63W
06/04/2005 COOK IL EMERGENCY MNGR
TREES ON BUILDINGS AT 4700 BLOCK OF FRANSISCO AT 1400
NORTH KOSTNER FROM THE CHICAGO FIRE DEPARTMENT
0235 PM TSTM WND DMG EVANSTON 42.05N 87.69W
06/04/2005 COOK IL EMERGENCY MNGR
KEENEY AND SHERIDAN ROAD. LARGE TREE ACROSS ROADS
0253 PM TSTM WND DMG EVANSTON 42.05N 87.69W
06/04/2005 COOK IL TRAINED SPOTTER
300 BLOCK OF SOUTH BOULEVARD. LARGE TREE BLOCKING THE
ROAD.
0253 PM TSTM WND DMG DES PLAINES 42.03N 87.90W
06/04/2005 COOK IL EMERGENCY MNGR
FLOODING AND TREES DOWN AT RIVER AND GOLF ROAD. VIADUCT
ON NORTHWEST HIGHWAY FLOODED.
&&
BWILSONLocal storm report, Jun 4, 4:32 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
432 PM CDT SAT JUN 04 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM TSTM WND DMG LOSTANT 41.14N 89.06W
06/04/2005 LA SALLE IL TRAINED SPOTTER
SEMI-TRUCK BLOWN OVER ON I-39.
0130 PM TSTM WND DMG 4 NNE GRAND RIDGE 41.29N 88.80W
06/04/2005 LA SALLE IL EMERGENCY MNGR
CHIMNEY AND SIDING OFF A HOUSE. POWER POLES DOWN
0135 PM TSTM WND DMG MORRIS 41.37N 88.43W
06/04/2005 GRUNDY IL EMERGENCY MNGR
TREE DOWN ON GUN CLUB ROAD.
0140 PM TSTM WND DMG JOLIET 41.53N 88.12W
06/04/2005 WILL IL PUBLIC
4 INCH TREE LIMB DOWN ON WAKE ISLAND RD JOLIET
0220 PM TSTM WND DMG ARLINGTON HEIGHTS 42.09N 87.98W
06/04/2005 COOK IL EMERGENCY MNGR
TREE LIMBS DOWN.
0230 PM TSTM WND DMG CHICAGO 41.88N 87.63W
06/04/2005 COOK IL EMERGENCY MNGR
TREES ON BUILDINGS AT 4700 BLOCK OF FRANSISCO AT 1400
NORTH KOSTNER FROM THE CHICAGO FIRE DEPARTMENT
0235 PM TSTM WND DMG EVANSTON 42.05N 87.69W
06/04/2005 COOK IL EMERGENCY MNGR
KEENEY AND SHERIDAN ROAD. LARGE TREE ACROSS ROADS
0253 PM TSTM WND DMG DES PLAINES 42.03N 87.90W
06/04/2005 COOK IL EMERGENCY MNGR
FLOODING AND TREES DOWN AT RIVER AND GOLF ROAD. VIADUCT
ON NORTHWEST HIGHWAY FLOODED.
0253 PM TSTM WND DMG EVANSTON 42.05N 87.69W
06/04/2005 COOK IL TRAINED SPOTTER
300 BLOCK OF SOUTH BOULEVARD. LARGE TREE BLOCKING THE
ROAD.
&&
BWILSONThe office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 12:15 PM CDT | Severe Thunderstorm Warning | LOT | LaSalle | 60 min |
| Jun 4, 1:01 PM CDT | Severe Thunderstorm Warning | LOT | DeKalb, DuPage, Kane, Kendall | 46 min |
| Jun 4, 1:28 PM CDT | Severe Thunderstorm Warning | LOT | Grundy, Will | 47 min |
| Jun 4, 1:37 PM CDT | Severe Thunderstorm Warning | LOT | Cook, Lake, McHenry | 53 min |
| Jun 4, 2:09 PM CDT | Severe Thunderstorm Warning | LOT | Cook | 41 min |
| Jun 4, 4:19 PM CDT | Severe Thunderstorm Warning | LOT | Cook, Will | 41 min |
| Jun 4, 4:58 PM CDT | Severe Thunderstorm Warning | LOT | Will | 62 min |
Nearby
Flash Flood Warnings in Illinois, 2005Flash Flood Warnings in Indiana, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.